# SDR CHQA200900062

- Difficulty date: February 21, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N289SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145463
- Aircraft time: 19,533 hours, 15,944 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 14,134 hours, 10,034 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Part number: 14533021407
- Condition: Misaligned
- Location: Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ON INITIAL CLIMB-OUT, THE CREW RECEIVED A MASTER WARNING OF A BLEED 1 LEAK.  THE CREW RAN THE QRH AND ISOLATED THE PROBLEM AND THE MESSAGE CLEARED.  THEY ELECTED TO RETURN TO THE FIELD DUE TO FORECASTED ICING ON THE ROUTE OF FLIGHT.  A NORMAL LANDING WAS PERFORMED WITHOUT INCIDENT.  UPON INSPECTION BY MAINTENANCE THE E1 BLEED LINE BETWEEN THE PRSOV AND THE BLEED VALVE WERE FOUND TO BE MISALIGNED AND LEAKING.  THE LINE COULD NOT BE PROPERLY POSITIONED AND WAS REPLACED.
